# SDR SWAA2015022336815

- Difficulty date: January 17, 2015
- Submitted: February 24, 2015
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 88,805 hours, 65,804 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shim
- Part number: 6545401
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPLICE ANGLE SHIM CRACKED AT BS 540, BETWEEN STRINGER 22L - 23L.  R & R SHIM IAW DWG & SRM.
